# SDR AALA202304147290

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 37,108 hours, 14,244 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND REQUIRES EXCESSIVE FORCE TO GET CLOSED AND LOCKED INDICATION. MAINTENANCE ADJUSTED DOOR MECHANISM PER AMM 52-51-00.
